# SDR SWIA201334701

- Difficulty date: August 26, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE SKIN CHAFED ON DOUBLER AT INBD END.  C-CHECK REPLACED WITH NEW DOUBLER CAP PN K601R14302-9S ON LT INBD FLAP VANE AT INBD END IAW SRM.
